# SDR HALA0800494

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,241 hours, 4,067 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON THE INTER-PANEL TEE SECTION P/N 1458623-3 C LWR KEEL BEAM STA 960 RBL 9.5 TO LBL 9.5.  CORROSION AROUND ANCHOR NUT FASTENERS.  TEE SECTION REPLACED.
